Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 118, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 4, 2012, 12:03 AM CDT for 4 counties in Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2012, 12:03 AM CDT (05:03 UTC)
- Expired
- Jun 4, 2012, 1:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 12:20 AM CDT | HAIL 0.88 | 2 Nw Skiatook, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 11:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3251 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
016 WUUS54 KTSA 040503 SVRTSA OKC113-131-143-147-040600- /O.NEW.KTSA.SV.W.0118.120604T0503Z-120604T0600Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1203 AM CDT MON JUN 4 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA WESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA * UNTIL 100 AM CDT * AT MIDNIGHT CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF AVANT...MOVING SOUTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...AVANT... SKIATOOK...SPERRY...VERA...COLLINSVILLE...OWASSO AND TULSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3642 9567 3615 9585 3640 9627 3660 9613 TIME...MOT...LOC 0503Z 293DEG 16KT 3646 9613 $$
2 follow-up statements
397 WWUS54 KTSA 040526 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1226 AM CDT MON JUN 4 2012 OKC113-131-143-147-040600- /O.CON.KTSA.SV.W.0118.000000T0000Z-120604T0600Z/ OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK- 1226 AM CDT MON JUN 4 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHERN WASHINGTON...NORTHERN TULSA...WESTERN ROGERS AND SOUTHEASTERN OSAGE COUNTIES... AT 1221 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AVANT...MOVING SOUTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SKIATOOK...SPERRY...VERA...COLLINSVILLE...OWASSO AND TULSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3642 9567 3615 9585 3640 9627 3660 9613 TIME...MOT...LOC 0525Z 293DEG 16KT 3643 9604 $$
198 WWUS54 KTSA 040559 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1259 AM CDT MON JUN 4 2012 OKC113-131-143-147-040609- /O.EXP.KTSA.SV.W.0118.000000T0000Z-120604T0600Z/ OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK- 1259 AM CDT MON JUN 4 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON...NORTHERN TULSA...WESTERN ROGERS AND SOUTHEASTERN OSAGE COUNTIES EXPIRES AT 100 AM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7AM. LAT...LON 3642 9567 3615 9585 3640 9627 3660 9613 TIME...MOT...LOC 0559Z 293DEG 16KT 3637 9587 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:52 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 3, 11:52 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1152 PM CDT SUN JUN 3 2012 .DISCUSSION... THE 06Z TAF DISCUSSION CAN BE FOUND BELOW. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. BROKEN BAND OF THUNDERSTORMS OVER NE OK IS FORECAST TO GRADUALLY SHIFT SOUTH AND EAST OVERNIGHT IN ADVANCE OF AN UPPER TROUGH. AN ATTEMPT WAS MADE TO TIME THE HIGHEST PROBABILITY TIME WINDOW FOR THE VARIOUS TERMINALS BASED ON LATEST SHORT TERM MODEL DATA. STORMS SHOULD EXIT ALL SITES BY 15Z MONDAY MORNING. A FEW ISOLATED AFTERNOON STORMS ARE POSSIBLE IN THE VCNTY OF THE KFSM AND KMLC TERMINALS ON MONDAY...ENDING BY AROUND 00Z. VFR WILL PREVAIL OUTSIDE OF STORM ACTIVITY. LACY && .PREV DISCUSSION... /ISSUED 944 PM CDT SUN JUN 3 2012/ DISCUSSION... FORECAST CHALLENGE REMAINS THUNDERSTORM CHANCES AND ATTENDANT SEVERE WEATHER THREAT OVERNIGHT. ONCE AGAIN UNCERTAINTIES ABOUND WITH THE FINER DETAILS OF HOW THINGS WILL EVOLVE OVER THE NEXT SEVERAL HOURS...BUT TWO AREAS OF INTEREST AT THE MOMENT ARE CONVECTION BLOSSOMING OVER WEST CENTRAL OK AND BAND OF STORMS ACROSS SE KANSAS. SHORT RANGE HI RES MODELS HAVE BEEN CONSISTENT WITH THE WESTERN OK STORMS GROWING INTO SOUTHEAST MOVING MCS THAT GENERALLY REMAINS WEST OF OUR AREA...WHILE DEVELOPING LARGE CLUSTER OF CONVECTION OVER NE OKLAHOMA FROM 03-06Z. SE KANSAS STORMS HAVE SHOWN SIGNS OF BACK BUILDING AND SHIFTING SOUTH IN LAST HOUR. AGAIN SEE NO COMPELLING REASON TO CHANGE THE FORECAST FOR OVERNIGHT...BUT WILL MAKE SOME FURTHER ADJUSTMENTS TO POPS THROUGH 06Z AND RAISE THEM BACK UP NEAR THE KANSAS BORDER THROUGH 06Z. TORNADO WATCH WILL CONTINUE THROUGH 2 AM. PREV DISCUSSION... /ISSUED 654 PM CDT SUN JUN 3 2012/ DISCUSSION... THE 00Z TAF DISCUSSION CAN BE FOUND BELOW. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. ANOTHER ROUND OF STORMS IS EXPECTED TONIGHT...AS STORMS THAT ARE CURRENTLY FORMING OUT WEST EVENTUALLY GROW INTO ONE OR MORE CLUSTERS THAT MOVE EAST OR SOUTHEAST DURING THE NIGHTTIME HOURS. TEMPO GROUPS WILL ATTEMPT TO HIT THE WINDOW OF GREATEST THREAT...HOWEVER THIS MAY NEED TO BE ADJUSTED LATER GIVEN THE LOWER THAN AVERAGE CONFIDENCE IN THE FORECAST. VFR CONDITIONS WILL PREVAIL OUTSIDE OF STORM ACTIVITY AND WINDS WILL GENERALLY BE LIGHT AND VARIABLE FOR THE BULK OF THE PERIOD. LACY PREV DISCUSSION... /ISSUED 341 PM CDT SUN JUN 3 2012/ DISCUSSION... A HIGHLY UNSTABLE AIRMASS CURRENTLY RESIDES ACROSS MUCH OF THE AREA...AND MOST NOTABLY FROM FAR EASTERN OK INTO WESTERN AR. CONVECTION WHICH HAS BEEN FESTERING ALONG THE MID LEVEL WARM ADVECTION ZONE HAS RECENTLY BECOME MORE SURFACE BASED...AND AS IT DOES SO THE SEVERE POTENTIAL WILL INCREASE MARKEDLY. ANY SUSTAINED SUPERCELL WHICH CAN DEVIATE ENOUGH WOULD POSE A TORNADIC RISK. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP TO THE NORTHWEST OF THE AREA LATER THIS EVENING AND CONGEAL INTO ONE OR MORE MCS/S THROUGH THE EVENING AND OVERNIGHT HOURS. CHOSE TO HIGHLIGHT A ZONE ALONG THE WESTERN HALF OF THE FORECAST AREA GIVEN EXPECTED MOVEMENT...THOUGH CHANCES WILL REMAIN RATHER HIGH AREAWIDE. THE VEERING LOW LEVEL FLOW OVERNIGHT SHOULD FAVOR THE MORE SEVERE STORMS ON THE WESTERN FLANK WHERE A SUBSTANTIAL RISK OF DAMAGING WINDS WILL BE LIKELY. THE RESULTANT OUTFLOW FROM THE OVERNIGHT STORMS...ALONG WITH A LESSER DEFINED SYNOPTIC BOUNDARY WILL PUSH SOUTHWARD INTO THE AREA ON MONDAY. CONDITIONS ARE EXPECTED TO BE SOMEWHAT MORE STABLE THAN TODAY AND WILL JUST MAINTAIN THE LOWER POPS FOR SOUTH. BEYOND MONDAY THE REMNANT BOUNDARY WILL REMAIN IN THE AREA BENEATH AMPLIFYING UPPER RIDGING. THIS SURFACE FOCUS WILL SUPPORT A DAILY CHANCE OF THUNDERSTORMS...WITH THE BOUNDARY GRADUALLY PUSHING SOUTH AND WEST WITH TIME. UPPER RIDGING REMAINS LARGELY IN PLACE ACROSS THE PLAINS INTO NEXT WEEKEND THOUGH SOME MODELS SUGGEST A WEAKNESS ALOFT REMAINS OVER THE AREA. SHOULD THIS DEVELOP THEN DAILY THUNDERSTORM CHANCES WOULD LIKELY INCREASE A BIT. OVERALL TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL FOR MUCH OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TUL 71 91 69 87 / 80 10 10 10 FSM 71 90 70 88 / 70 20 10 20 MLC 72 89 69 88 / 70 20 20 20 BVO 68 91 67 86 / 80 10 10 10 FYV 67 87 65 84 / 70 20 10 10 BYV 66 86 64 83 / 60 20 10 10 MKO 70 90 68 88 / 80 20 10 10 MIO 69 90 66 84 / 70 10 10 10 F10 71 89 68 87 / 80 10 10 20 HHW 71 89 71 88 / 70 20 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, Jun 3, 7:22 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 722 PM CDT SUN JUN 3 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 722 PM CDT SUN JUN 3 2012 ...SEVERE WEATHER EXPECTED AGAIN LATER THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...LATE EVENING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. AREA AT GREATEST RISK...NORTHEAST AND EAST CENTRAL OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. DISCUSSION... SEVERE STORMS HAVE MOVED OUT OF NORTHWEST ARKANSAS THIS EVENING. THE OVERALL SEVERE WEATHER THREAT HAS DIMINISHED FOR THE NEXT FEW HOURS...THOUGH SOME ELEVATED STORMS MOVE SOUTHEAST OUT OF KANSAS COULD INTENSIFY AS THEY ENCOUNTER A VERY UNSTABLE AIRMASS OVER NORTHEAST OKLAHOMA. THE BETTER CHANCE OF SEVERE WEATHER WILL ARRIVE LATE THIS EVENING AS STORMS OVER WESTERN OKLAHOMA WILL LIKELY GROW INTO ONE OR MORE THUNDERSTORM COMPLEXES AS THEY MOVE EAST. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT-LINE WINDS WITH THE OVERNIGHT STORMS...THOUGH A LIMITED TORNADO THREAT WILL EXIST LATE THIS EVENING IN AREAS TO THE WEST OF HIGHWAY 75. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING WITH A CONTINUED SEVERE WEATHER THREAT. OTHERWISE A FRONTAL BOUNDARY TO THE NORTH WILL SAG SOUTH INTO THE AREA EARLY THIS WEEK CONTINUING THE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 3, 6:29 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
629 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 4 N CASS 35.75N 93.82W
06/03/2012 E1.00 INCH FRANKLIN AR EMERGENCY MNGR
&&
PBSLocal storm report, Jun 3, 6:38 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 7 ENE WATALULA 35.61N 93.71W
06/03/2012 E1.00 INCH FRANKLIN AR EMERGENCY MNGR
HAIL REPORTED ON THE FRANKLIN JOHNSON COUNTY LINE
&&
JBMSpecial weather statement, Jun 3, 10:45 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT SUN JUN 3 2012
OKZ063-040415-
DELAWARE OK-
1045 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL DELAWARE
AT 1046 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
CHLOETA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...JAY...CHLOETA AND LAKE EUCHA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3649 9462 3626 9458 3634 9498 3650 9499
TIME...MOT...LOC 0346Z 277DEG 20KT 3641 9490Special weather statement, Jun 3, 11:01 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT SUN JUN 3 2012
ARZ001-OKZ063-040430-
BENTON AR-DELAWARE OK-
1101 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
CENTRAL DELAWARE
AT 1102 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
JAY...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...JAY...ZENA...SULPHUR SPRINGS...GENTRY...
MAYSVILLE...GRAVETTE...CHEROKEE CITY...DECATUR AND LAKE EUCHA STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9439 3619 9449 3637 9498 3651 9492
TIME...MOT...LOC 0402Z 276DEG 19KT 3639 9478Special weather statement, Jun 3, 11:27 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT SUN JUN 3 2012
OKZ054-040500-
OSAGE OK-
1127 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 1127 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
WEBB CITY...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...APPERSON...WEBB CITY...
PEARSONIA...FORAKER AND GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9643 3667 9646 3673 9686 3675 9686
3675 9683 3677 9682 3677 9680 3679 9678
3679 9676 3694 9676 3700 9676 3701 9675
TIME...MOT...LOC 0427Z 277DEG 14KT 3688 9673Special weather statement, Jun 3, 11:29 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT SUN JUN 3 2012
OKZ054>056-040500-
NOWATA OK-OSAGE OK-WASHINGTON OK-
1129 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN NOWATA...EASTERN OSAGE AND WASHINGTON
AT 1129 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF BIGHEART TO 4 MILES NORTHEAST OF
DEWEY...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OKESA...BIGHEART...BARTLESVILLE...DEWEY...
COPAN AND OSAGE HILLS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3687 9640 3695 9589 3670 9567 3662 9618
TIME...MOT...LOC 0429Z 277DEG 13KT 3682 9622 3684 9589The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:45 PM CDT | Special Weather Statement | TSA | Delaware | 30 min |
| Jun 3, 11:01 PM CDT | Special Weather Statement | TSA | Delaware | 29 min |
| Jun 3, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 59 min |
| Jun 3, 11:27 PM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Jun 3, 11:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Jun 3, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| Jun 4, 12:23 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Jun 4, 12:26 AM CDT | Special Weather Statement | TSA | Cherokee | 34 min |
| Jun 4, 12:28 AM CDT | Special Weather Statement | TSA | Rogers | 32 min |
| Jun 4, 12:53 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Jun 4, 1:00 AM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| Jun 4, 1:04 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Jun 4, 1:16 AM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa | 6 hr |
| Jun 4, 1:16 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Jun 4, 1:18 AM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| Jun 4, 1:19 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 43 min |
| Jun 4, 1:23 AM CDT | Areal Flood Advisory | TSA | Delaware | 3 hr |
| Jun 4, 1:25 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Jun 4, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 53 min |
| Jun 4, 1:42 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 63 min |
| Jun 4, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 33 min |
| Jun 4, 1:46 AM CDT | Special Weather Statement | TSA | Adair | 29 min |
| Jun 4, 1:51 AM CDT | Special Weather Statement | TSA | Nowata | 24 min |
| Jun 4, 2:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 41 min |
| Jun 4, 2:05 AM CDT | Special Weather Statement | TSA | Craig | 25 min |
| Jun 4, 2:14 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata | 3 hr |
| Jun 4, 2:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 57 min |
| Jun 4, 2:23 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| Jun 4, 2:27 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| Jun 4, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 56 min |
| Jun 4, 3:03 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 57 min |
| Jun 4, 3:11 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Jun 4, 3:27 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 5 hr |
| Jun 4, 3:27 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 63 min |
| Jun 4, 3:30 AM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 4, 3:35 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Jun 4, 4:28 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Jun 4, 4:42 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee | 33 min |
| Jun 4, 5:16 AM CDT | Areal Flood Advisory | TSA | Washington | 59 min |
| Jun 4, 5:27 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Jun 4, 5:32 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 12 hr |
| Jun 4, 5:32 AM CDT | River Flood Warning | TSA | Tulsa | 12 hr |
| Jun 4, 6:00 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 4, 6:08 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee | 3 hr |
| Jun 4, 7:27 AM CDT | Areal Flood Warning | TSA | Osage, Rogers, Tulsa | 12 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.